Phases Of The Moon and Phases Of Fertility


Sunday, February 04, 2007

Out! Out! Damn Spot!

This post goes in to way to much detail: If squirmish don't read.

I've been spotting. This could mean nothing and it could mean that by Wednesday the blood test will be a futile search for nothingness while I lose even more blood.

It's not really spotting though: so I'm putting it out to all those on crinone: did you spot? Did you have a dark red discharge? (Like a dark red thrush in apperance.)

The first time we used crinone it impacted upon my gall bladder and my cycle came early.

The next time they implanted we used the pessaries. (Gosh! Aren't they fun! Any woman who has ever comlpained about sperm dribbling down her thigh should try the pesaries for a week. They melt in your hand, require you to lie down for 10 minutes post use, and leave a waxy/ oily residue on your clothing. ) Which went well as we held on until week 6.

Dr Downing suggested we use the crinone again this time. No gall bladder pain! We do however have this discharge.

So: if anyone has experienced this can they settle my nerves, and tell me what they know.

I've searched but gotten no real information, and Epworth IVF is shut till tommorow when I am working.



Miss Politics said...

I hope that you are OK. You must be very worried. I have done a bit of net searching and what I have found is that one of the side effects is vaginal bleeding or spotting. It would therefore make alot of sense to presume (until you can see the doctor) that the bleeding is actually being caused by the medication and that everything is fine.

You can read it at the following links :

I hope this settles your mind a little bit.

Keep us posted. I'm thinking of you.

Baby Blues said...

I just got here through Mr. Pete. We're dealing with IF too. I'm sorry but I can't really shed light on the spotting. Maybe it's implantation spotting or medication induced. I hope it's not something you should worry about. Hoping everything turns out fine. I'll be checking on you.